Posted by: Lilly | 2013-02-11

How to taper off Cilift??

Hi Doc

I have been on Cilift 20mg now for 5 months, but it now seems like I could be allergic - had an outbreak of Eczema (never had this before) on my hands for the past four months. The doc said I should taper off the Cilift and see how it goes. But I was wondering about the best way to do this? Some say cut the dosage to 10mg for 2 weeks, then 10mg every second day for 2 weeks, then 10 mg every 4 days for 2 weeks. Others say keep on the 20mg but every second day for 2 week, then every 3rd day for two weeks and so on until 20g once a week for 2 weeks and then stop..

I have read about the horrible withdrawal symptoms so any advice would be greatly appreciated!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


I suggest that you take half the dose for 7 days and then half the dose every second day for a week and then you can stop.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.